RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 1, Pages 114–122 (Mi de8539)  

Partial Differential Equations

On the stabilization of solutions of parabolic equations with an elliptic part in divergence form

V. D. Repnikov

Voronezh Polytechnic Institute

Full text: PDF file (993 kB)

English version:
Differential Equations, 1995, 31:1, 102–109

Bibliographic databases:
UDC: 517.958
Received: 04.03.1994

Citation: V. D. Repnikov, “On the stabilization of solutions of parabolic equations with an elliptic part in divergence form”, Differ. Uravn., 31:1 (1995), 114–122; Differ. Equ., 31:1 (1995), 102–109

Citation in format AMSBIB
\Bibitem{Rep95}
\by V.~D.~Repnikov
\paper On the stabilization of solutions of parabolic equations with an elliptic part in divergence form
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 1
\pages 114--122
\mathnet{http://mi.mathnet.ru/de8539}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1369859}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 1
\pages 102--109


Linking options:
  • http://mi.mathnet.ru/eng/de8539
  • http://mi.mathnet.ru/eng/de/v31/i1/p114

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:45
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019